# SDR CALA9701772

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RADIUS OF ATTACH ANGLE UPPER END AT STA 980 JUST BELOW LONGERON 15L, AFT LAV OUTBOARD WALL.  THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 53-03, FIGURE 3.
